# SDR CALA2014012490225

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 48,087 hours, 10,321 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L, EXTERNAL EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED & OPERATIONS CHECKED OK.
